Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Developed white patches on forehead, back, arm and thighs. Fungal test negative. Told to be vitiligo. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5783 Questions
Ideveloped white patches on my forehead followed by on my back, uppee arms and thighs. The one patch on my back has merged and become large and even the forehead patch on one side is merging and now the little spots have become like design on an increase. I went to a skin institute and the fungal test was negative and hence even though it didn't look like vitiligo to them they said that it could be the onset of vitiligo. 2 ointments have been given for application. One shower gel and multivitamins. Not satisfied I visited a dermatologist infact he is very famous for his satisfactory treatments. According to his diagnosis which took hardly a second it was confirmed vitiligo and NOT tinea versicolor as per my doubt. Yet the medications that I have received is tablet SYSCAM 150, SCALPE SHAMPOO, PICON OITMENT, MELANOCYL CREAM, VITAMIN B!
Posted Sun, 6 Oct 2013 in General Health
Answered by Dr. Rahul Kumar 3 hours later
Brief Answer:
treatment for vitiligo

Detailed Answer:
Thanks for the query.
melanocyl and picon are for vitiligo.
Do you have dandruff also.
Probably tablet and shampoo was given for that.
Let me know if you have any other doubts.
Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor